MathSciNet Relay Station
MathSciNet bibliographic data
MR579562 (81i:33014) 33A55
Shail, R. On integral representations for Lamé and other special functions. SIAM J. Math. Anal. 11 (1980), no. 4, 702–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement